|Low Blood Sodium(Electrolyte)
Sep 29, 2012
what foods can i stop eating and start eating to boost my blood sodium levels? I become very dizzy most of the times.
| Response from Mr. Vergel
You could be hypoglycemic, have too low of a blood pressure,have an inner ear problem, etc . So talk to your doctor and do not assume your sodium is low. If it is, there is a metabolic reason that your doctor needs to address.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Electrolytes And Hiv
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.